0 Members and 9 Guests are viewing this topic.
Hi guys,I'm a male turing 50. I've had this problem for about 5 years.At the time of release, I feel extremely high blood pressure in my head and around my neck,which is kind of scary.I get muscle pain all over, strange feelings in my fingers.Slight diarrhea, and sometimes sore throat.I recover after 2 nights sleep.Sorry, I have no information to share, but just wanted to let you know there is one more like you.
demografx, if I had to guess which medication was helping you I would suspect the stimulant/dopamine one. But of course thats a rather wild guess. Were you diagnosed with having attention deficit? I have not been, but I don't doubt that some doctors would diagnose my mental makeup as being in the "inattentive" group of ADD, being somewhat of a space cadet. I tried to persue diagnosis once but once the doctor knew that I wanted to experiment with stimulants the diagnosis is harder to achive due to bias, or so it seemed. It is a controlled substance and there has been some negativity towards dolling out stimulants to people who might just want to get high. I don't think the doc was really all that versed in ADD.
II would be more willing to believe that ONE of the medications is helping you vs a combination. You say you have tried stimulants alone and they did not help, okay. Have you tried testosterone alone without any other meds? Perhaps it is pivotal in the syndrome. John
Hi,Thank you all for this very helpful thread.demo, what is the most effective dose amount you have experienced on Levitra for treating POIS ?................I have had...P.D since 15-16. ....Started TRT 7 weeks ago plus HCG and an AI in Aromasin to help balance my hormone levels...........................Have already ordered Levitra and Zoloft. Will experiment with these and post results and side effects.
Personally I am chaste now and avoid the problem altogether.
Day 0 today I would suggest that anyone with POIS try going off dairy for a month or two. Hopefully tomorrow will go easy on me )John
Frustrated...Does anybody know someone who has recovered from this???JP
Yes that's what i said but maybe "cured" is not the correct word. Zoloft has removed all his post orgasm symptoms.
LOL...wouldn't that be great about the carrots !!...try it !!Neil
Neil, many thanks for your words of encouragement! We'll lick this thing yet! Who can stop this group?
What really upsets me is the fact that the only course of action is to be chaste !!...this is no solution at all !!...and must severely have relationship implications too !
Quote from: neilep on 02/10/2007 16:21:13What really upsets me is the fact that the only course of action is to be chaste !!...this is no solution at all !!...and must severely have relationship implications too !It's ok, Neil, we all have the matter firmly in hand!